1. Antonova T.N., Gladun V.R. Some sufficient conditions of convergence and stability of branching continued fractions with alternating partial numerators. Mat. Metody Fiz.-Mekh. Polya 2004, 47 (4), 27–35. (in Ukrainian)
  2. Antonova T.N., Sus’ O.M. Twin convergence sets for two-dimensional continued fractions with complex elements. Mat. Metody Fiz.-Mekh. Polya 2007, 50 (3), 94–101. (in Ukrainian)
  3. Baran O.E. Some convergence criteria for branched continued fractions with nonequivalent variables. J. of Lviv Polytechnic State University. Appl. Math. 1998, 341, 18–23. (in Ukrainian)
  4. Baran O.E. The twin circular domains of convergence for branched continued fractions with nonequivalent variables. Mat. Metody Fiz.-Mekh. Polya 2009, 52 (4), 73–80. (in Ukrainian)
  5. Bodnar D.I. Branching Continued Fractions. Naukova Dumka, Kyiv, 1986. (in Russian)
  6. Bodnar D.I., Hoenko N.P. Approximation of the ratio of Lauricella functions by a branched continued fraction. Mat. Stud. 2003, 20 (2), 210–214. (in Ukrainian)
  7. Cowling V., Leighton W., Thron W. Twin convergence regions for continued fractions. Bull. Amer. Math. Soc. 1944, 50, 351–357.
  8. Dmytryshyn R. The two-dimensional g-fraction with independent variables for double power series. J. of Approximation Theory 2012, 164 (12), 1520–1539. doi: 10.1016/j.jat.2012.09.002
  9. Jones W.B., Thron W.J. Continued Fractions. Analytic Theory and Applications. Addison-Wesley, London, 1980.
  10. Kuchminska Kh.J. Two-dimensional continued fractions. Institute for Appl. Probl. ofMech. andMath., Lviv, 2010. (in Ukrainian)
  11. Lange L., Thron. W. A two-parameter family of best twin convergence regions for continued fractions. Math. Zeitschr. 1960, 73, 295–311.
  12. Leighton W., Wall H. On the transformation and convergence of continued fractions. Amer. J. Math. 1936, 58, 267–281.
  13. Lorentzen L., Waadeland H. Continued Fractions. Vol. 1: Convergence Theory. Atlantis Studies in Mathematics for Engineering and Science, Atlantis Press, 2008.
  14. Manzij O.S. On convergence of decomposition of ratio of hypergeometric Appell F3 functions into a branching continued fraction in some unbounded domain. Mat. Metody Fiz.-Mekh. Polya 1999, 42 (2), 7–11. (in Ukrainian)
  15. Scott W., Wall H. A Convergence Theorem for Continued Fractions. Trans. Amer. Math. Soc. 1940, 47, 155–172.
  16. Thron W. Convergence regions for the general continued fraction. Bull. Amer. Math. Soc. 1943, 49, 913–916.


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.